# SDR COMA9560617

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393221
- Condition: Defective
- Location: Lt Cockpit
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDSHIELD HEAT MESSAGE ON EICAS.  REPLACED THE PILOT'S SIDE WINDSHIELD ASSY.
